# SDR AALA20120407001

- Difficulty date: April 6, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 60,114 hours, 30,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LEFT AND RIGHT EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT AND RIGHT EXTERIOR EMERGENCY LIGHTS.  OPS CHECKED NORMAL.
